Start Submission Become a Reviewer

Reading: Conditionally infinitesimal systems of random variables

Download

A- A+
Alt. Display

Research Articles

Conditionally infinitesimal systems of random variables

Author:

K. L. D. Gunawardena

Statistical Laboratory, Department of Mathematics, University of Manchester, England, GB
X close

Abstract

Please refer full text

How to Cite: Gunawardena, K.L.D., 1980. Conditionally infinitesimal systems of random variables. Journal of the National Science Foundation of Sri Lanka, 8(1), pp.31–34.
Published on 30 Jun 1980.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus